# SDR CALA2025050104383

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 118,562 hours, 12,014 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT.  PSEU 2 (L2) CURRENT FAULT IS ACTIVE.  COMPLIED WITH DDP REF LOGPAGE 4621925, 2L DOOR LOCK ACTUATOR REPLACED STATUS MSG CLEARED.
